# SDR V0XD20230204001

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 14532606015
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK HAS MULITPLE SIGNS OF CORROSION AT FR 36- FR 47. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK FROM FR 36- FR 47 L/H SIDE IAW EMB 135/145 AMM 53-01-06.
